# SDR DALA2021110206759

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 26,337 hours, 10,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8326212) DURING INSPECTION FOUND RT FWD DOOR, FIRST CLASS AISLE, AND OVERHEAD CEILING EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED (M2816) EMERGENCY EXIT LIGHT BATTERY PACK PER B737 WDM 33-51-12. OPS CHECK NORMAL.
